# SDR AALA201804129013

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 58,053 hours, 21,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER ON SEAT 9D WAS MISSING. MAINTENANCE INSTALLED LIGHT LENS COVER AS REQUIRED PER AMM 33-50-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
